# SDR DALA2024032303687

- Difficulty date: March 19, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 75,819 hours, 35,787 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 DISC: CORROSION RIB 8 ON REFORCING PLATE ON LH PYLON. C/A: COMPLIED WITH ER/A 616310-14AD REV.ORIGINAL. JOB COMPLETE. ASSOCIATED ER/A 00-616310 ADDED FOR AC 3252. (LP: 0251584)
